Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2007, 7:17 PM CST for Lamar County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2007, 7:17 PM CST (01:17 UTC)
- Expired
- Mar 9, 2007, 7:45 PM CST
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 202 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 3:31 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:45 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 9, 5:45 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 545 PM CST FRI MAR 9 2007 .545 AVIATION DISCUSSION... NO REAL PROBLEMS WITH THE FORECAST. SCATTERED THUNDERSTORMS CONTINUE TO FORM ACROSS EASTERN OKLAHOMA AND INTO NORTHEAST TEXAS. THEY POSE NO PROBLEMS FOR THE DFW/WACO AREA AIRPORTS. WE HAVE STARTED WINDS OFF FROM A WESTERLY DIRECTION (BEHIND A WEAK LOW PRESSURE TROUGH). THESE WINDS WILL BECOME MORE NORTHWESTERLY TONIGHT...AND THEN SOUTHEASTERLY AND SOUTHERLY DURING THE DAY SATURDAY...AS LOW PRESSURE FORMS IN EASTERN NEW MEXICO. CONDITIONS WILL REMAIN DRY FOR THE NEXT 24 HOURS. #26 && .DISCUSSION... THE DRYLINE/COLD FRONT EXTENDED JUST EAST OF A SHERMAN...FORT WORTH...COMANCHE LINE AS OF 20Z. ISOLATED SHOWERS WERE MOSTLY NORTHEAST OF THE METROPLEX...BETWEEN DALLAS AND TEXARKANA. A FEW STORMS MAY BECOME SEVERE IN THE NORTHEASTERN ZONES DURING THE NEXT FEW HOURS...GIVEN THE STEEP LAPSE RATES. RAIN CHANCES WILL END ACROSS THE FORECAST AREA BEFORE MIDNIGHT. AFTER A SUNNY DAY ON SATURDAY...WE WILL SEE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS AREAWIDE SUNDAY INTO MONDAY AS AN UPPER LOW CUTS OFF ACROSS WEST TEXAS. THE MODELS DISAGREE ON THE MOVEMENT OF THE UPPER LOW...AND HAVE GONE WITH A BLENDED GFS/NAM/ECMWF SOLUTION. THUS HAVE KEPT A MENTION OF SHOWERS/THUNDERSTORMS IN THE EAST THROUGH TUESDAY. A DECENT COLD FRONT WILL MOVE THROUGH THURSDAY...BRINGING ANOTHER CHANCE OF RAIN. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 80 57 63 51 / 20 0 20 70 70 WACO, TX 54 80 57 70 53 / 10 10 10 50 70 PARIS, TX 52 76 55 63 51 / 30 0 20 60 70 DENTON, TX 51 80 56 63 51 / 20 0 30 70 70 MCKINNEY, TX 49 77 55 63 52 / 20 0 20 70 70 DALLAS, TX 52 79 57 65 54 / 20 0 20 60 70 TERRELL, TX 53 77 57 66 54 / 20 10 20 60 70 CORSICANA, TX 54 78 58 68 54 / 20 10 10 50 70 TEMPLE, TX 55 80 57 69 52 / 10 10 10 40 70 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/58
Hazardous weather outlook, Mar 9, 11:43 AM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1143 AM CST FRI MAR 9 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1143 AM CST FRI MAR 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING MAINLY EAST OF A SHERMAN...HILLBORO...WACO LINE. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE MAIN SEVERE WEATHER HAZARDS. LATE THIS MORNING...A DRY LINE EXTENDED JUST EAST OF A WICHITA FALLS...THROCKMORTON...TO ABILENE LINE. ALOFT...AN UPPER LEVEL DISTURBANCE WAS MOVING EAST ALONG THE OKLAHOMA/KANSAS LINE. STEEP LAPSE RATES INDICATE THE POTENTIAL FOR LARGE HAIL WITH THUNDERSTORMS THAT DEVELOP THIS AFTERNOON. DAMAGING WINDS MAY ALSO OCCUR WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN... RICHER GULF MOISTURE WILL STREAM NORTH INTO THE SOUTHERN PLAINS OVER THE WEEKEND. A STRONGER UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL AFFECT NORTH TEXAS LATE SATURDAY NIGHT THROUGH MONDAY. THIS SYSTEM WILL BRING A BETTER CHANCE OF THUNDERSTORMS WITH BENEFICIAL RAINFALL TO THE AREA. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING EAST OF THE I-35 CORRIDOR. 58
In the hours before
Special weather statement, Mar 9, 7:01 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 701 PM CST FRI MAR 9 2007 TXZ095-100130- LAMAR TX- 701 PM CST FRI MAR 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN LAMAR COUNTY AT 701 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF PARIS...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND PARIS. CLOUD TO GROUND LIGHTNING...PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM THROUGH 730 PM. LAT...LON 3382 9561 3364 9561 3360 9532 3387 9531
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:01 PM CST | Special Weather Statement | FWD | Lamar | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.